# SDR FDEA202102220422

- Difficulty date: February 22, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR MOP SILL / CREASE WEB ANGLE UPPER SURFACE HAS AREAS OF   CORROSION AT BS 685 AND BS 735. REMOVED CORROSION AT MAIN CABIN L/H CREASE WEB ANGLE "MOP SILL" BETWEEN BS 685 -   BS 735 IAW B 757 SRM 51-10-02-OG.EVALUATED AREA LOWEST REM .025" FOUND TO BE OUT   OF LIMITS IAW B 757 SRM 53-30-15-01 FIG 1 DETAIL II AND 53-30-15-1A FIG 101 DETAIL IV.   REMOVED,LOCATED,DRILLED AND INSTALLED NEW CREASE WEB ANGLE "MOP SILL"   BETWEEN  BS  670  -  BS  750   IAW B 757  SRM  51-40-02-OG   &   51-40-05-OG    AND                         B DWG # 143N8322 REV: K & REV : BG.
